MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-2.0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.The device history record for lot 30083427 was reviewed and the product was produced according to product specifications.All information reasonably known as of 14 apr 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the inner part of the gastrostomy button had separated from the outer portion and fell into the patient's stomach.The tube had been placed on (b)(6) 2022.An x-ray was prescribed to locate the broken off piece of the tube and to check for any intestinal occlusion.In addition they will be monitoring the patient for abdominal signs.There was no injury to the patient.Per additional information received 14 apr 2022, the patient is currently doing well.An x ray was performed and the piece of device had passed naturally.The patient does not require any further follow up.
 
Event or Problem Description
Corrective action by the customer: replaced the button and checked its permeability.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: b5 all information reasonably known as of 13 jun 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 23 may 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.Visual examination of the device revealed that the returned silicone molded head appeared to be broken off from the tubing, jagged edges were noted on the silicone molded head portion of the mickey and the bi-lumen portion exhibited to be smooth.The area where the tearing/ breaking occurred was viewed under magnification (50x) was the bonding location between the molded head and tubing.Testing of the sample was not possible as the balloon component was not received and therefore the sample was unable to be filled with the suggested amount of water.The reported event could not be confirmed as reported.Root cause is undetermined.All information reasonably known as of 02 jun 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14115524
Report Number9611594-2022-00042
Device Sequence Number2996661
Product Code KNT
UDI-Device Identifier00350770427164
UDI-Public00350770427164
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2022
Device Model Number8140-12-2.0
Device Catalogue NumberN/A
Device Lot Number30083427
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer05/10/2022
05/26/2022
05/26/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/27/2022
06/03/2022
06/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient Weight42 KG